Intégration algorithmique des fonctions élémentairement transcendantes sur une courbe algébrique
Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 271-276.

We consider the problem of determining the solutions of an ordinary differential equation of Risch type on an algebraic curve. In fact, a relatively straight-forward generalisation of Risch’s method gives the answer which allows us to generalise his integration algorithm to elementary transcendental extensions of algebraic extensions of the rational functions.

On considère le problème de déterminer les solutions d’une équation différentielle ordinaire, dite de Risch sur une courbe algébrique. En fait une généralisation assez évidente de la méthode de Risch suffit mais elle nous permet de généraliser son algorithme d’intégration à toute extension élémentairement transcendante d’une extension algébrique des fonctions rationnelles.

@article{AIF_1984__34_2_271_0,
     author = {Davenport, J. H.},
     title = {Int\'egration algorithmique des fonctions \'el\'ementairement transcendantes sur une courbe alg\'ebrique},
     journal = {Annales de l'Institut Fourier},
     pages = {271--276},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {34},
     number = {2},
     year = {1984},
     doi = {10.5802/aif.973},
     zbl = {0506.34002},
     mrnumber = {85i:12009},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.973/}
}
TY  - JOUR
AU  - Davenport, J. H.
TI  - Intégration algorithmique des fonctions élémentairement transcendantes sur une courbe algébrique
JO  - Annales de l'Institut Fourier
PY  - 1984
DA  - 1984///
SP  - 271
EP  - 276
VL  - 34
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.973/
UR  - https://zbmath.org/?q=an%3A0506.34002
UR  - https://www.ams.org/mathscinet-getitem?mr=85i:12009
UR  - https://doi.org/10.5802/aif.973
DO  - 10.5802/aif.973
LA  - fr
ID  - AIF_1984__34_2_271_0
ER  - 
%0 Journal Article
%A Davenport, J. H.
%T Intégration algorithmique des fonctions élémentairement transcendantes sur une courbe algébrique
%J Annales de l'Institut Fourier
%D 1984
%P 271-276
%V 34
%N 2
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.973
%R 10.5802/aif.973
%G fr
%F AIF_1984__34_2_271_0
Davenport, J. H. Intégration algorithmique des fonctions élémentairement transcendantes sur une courbe algébrique. Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 271-276. doi : 10.5802/aif.973. https://aif.centre-mersenne.org/articles/10.5802/aif.973/

[1] C. Chevalley, Introduction to the Theory of Algebraic Functions of one Variable, A.M.S. Surveys, VI (1951). | MR | Zbl

[2] J. Coates, Construction of Rational Functions on a Curve, Proc. Cam. Phil. Soc., 68 (1970), 105-113. | MR | Zbl

[3] J. H. Davenport, On the Integration of Algebraic Functions, Springer Lecture Notes in Computer Science, 102 (1981). | MR | Zbl

[4] J. H. Davenport. Intégration Formelle, Rapport de Recherche IMAG, Mai 1983.

[5] J. H. Davenport and B. M. Trager, Factorization over Finitely Generated Fields. Proc. SYMSAC 81 (ed. P.S. Wang), A.C.M., New York, 1981. | Zbl

[6] R. H. Risch. The Problem of Integration in Finite Terms, Trans. A.M.S., 139 (1969), 167-189. | MR | Zbl

[7] R. H. Risch, The Solution of the Problem of Integration in Finite Terms, Bull. A.M.S., 76 (1970), 605-608. | MR | Zbl

[8] B. M. Trager, Algebraic Factoring and Rational Function Integration, Proc. SYMSAC 76 (ed. R.D. Jenks), A.C.M., New York, 1976. | Zbl

[9] B. L. Van Der Waerden, Modern Algebra, F. Ungar, New York, 1949 (trad. de Moderne Algebra 2nd ed., Springer, Berlin, 1937).

Cited by Sources: